# SDR SWAA2012121410662

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 48,600 hours, 28,397 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Part number: 6549376
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRTEEN RIVETS ARE EITHER CRACKED OR THE HEADS ARE MISSING, RIGHT WING FIXED LEADING EDGE SKIN INBOARD OF NACELLE.  REPLACED FASTENERS REF SRM 51-40-02.
